Re: [diabetesinsipidus] swelling
- I haven't really experienced the swelling... I eat plenty of salt too.
Are you swelling (or swelling worse) on the DDAVP?
Does anyone experience this: When I take the DDAVP at night, I sleep very
soundly and wake up very groggy, hard to talk, hard to open my eyes and
might be a little swollen too.
It is rare for me to take the DDAVP, in fact I am at my 8th month of
pregnancy and some nights I seem to be using the bathroom less. Normally in
the winter I'll make myself sick drinking so much water and still not
feeling satisfied, my stomach will be absolutely as full as it can get and
I'll still want more. Fortunately it doesn't take long to leave my stomach
so I can drink more. Haven't experienced that this winter though. I thought
it was weird it happened in the winter, but I realized this year that our
air was too dry. I bought a small humidifier that made me more comfortable.
My nose was getting too dry and I was getting nosebleeds. I guess the
dryness made me thirsty before.
I have a lot of swelling, too. I think it has a lot to do with how much
salt I've consumed recently....it's retaining all that water....I can put on
5-8 lbs overnight and wake up all swollen.
----- Original Message -----
Sent: Wednesday, January 31, 2001 7:42 PM
Subject: [diabetesinsipidus] swelling
Help! Do you guys swell alot? My hands look like balloons. I
thought once I was on the DDAVP and not drinking as much, I would
lose this excess fluid. Bet
Yahoo! Groups Sponsor
Community email addresses:
Post message: firstname.lastname@example.org
List owner: email@example.com
Shortcut URL to this page:
Get your FREE download of MSN Explorer at http://explorer.msn.com
- I'm not losing any of this excess fluid. I'm on one spray per day of
DDAVP and I'm drinking about 1/2 gallon a day. Before DDAVP I drank
around 2 - 21/2 gals. per day. I've been on the med. for 1 month.
I'm just wondering if it will ever go away. Bet
- Bet,Did you get the swelling before you started on the DDAVP?I'm not on any meds as I'm polydipsic, but still get the swelling also. Especially in hands and feet and ankles.Have no advice to offer other then if you did not used to swell up before taking the DDAVP then you might want to talk about it with your Dr.Take care!¸..· ´¨¨)) -:¦:-
((¸¸.·´ ..·´ -:¦:- Aisha
Don't let the odds scare you from even trying.
- Howard Schultz